# SDR C2XA04BT079

- Difficulty date: July 22, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 4,841 hours, 3,837 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, DURING SERVICE CHECK, LT FRONT FAIRING WING FUSELAGE EMERGENCY LIGHT INOPERATIVE AND NR 1 AISLE PATH EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 1 BATTERY POWER SUPPLY IAW EMB145 NR 33-50-04, OPS.  CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
